Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 521729, 19 pages
http://dx.doi.org/10.1155/2012/521729
Research Article

Extinction and Permanence of a General Predator-Prey System with Impulsive Perturbations

1Key Laboratory of Eco-Environments in Three Gorges Reservoir Region (Ministry of Education), School of Mathematics and Statistics, Southwest University, Chongqing 400715, China
2Institute of Mathematics, Academy of Mathematics and System Sciences, Beijing 100080, China

Received 23 February 2012; Accepted 18 May 2012

Academic Editor: A. A. Soliman

Copyright © 2012 Xianning Liu and Lansun Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xianning Liu and Lansun Chen, “Extinction and Permanence of a General Predator-Prey System with Impulsive Perturbations,” Journal of Applied Mathematics, vol. 2012, Article ID 521729, 19 pages, 2012. https://doi.org/10.1155/2012/521729.